Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

22 year old having tremor in the hands while in front of people. How to get rid of this?

hi i am male 22 i have hand tremor just on my hands specially when i am in front of any person i start become more nervous and my hand start shaking cannot hold a simple camera to take someone pic but if i am alone i feel more comfortable and my hands are not shaking plzzzz tell me any cure of it and i iam phycially fit and not any type of prblm...
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  241
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

welcome to health care magic

As per your details, you possibly have social phobia or social anxiety disorder. Consult a psychiatrist for detailed evaluation and treatment as final diagnosis rests on clinical history and mental status examination.
Don't worry. There are various kinds of treatment options available like medication, psychotherapy (Behaviour therapy) and relaxation techniques (meditation, progressive muscle relaxation, yoga etc).

Wish you good health

Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor